# SDR DALA2015111807016

- Difficulty date: November 17, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 54,522 hours, 7,091 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Worn
- Location: Frame 62
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND AFT CARGO DOOR INNER SKIN AT FRAME 62-62A, BEAM 4-5 WORN.  REMOVED DAMAGED AREA AND INSTALLED REPAIR FILLERS AND DOUBLERS IAW ER/A 539576-14.
